JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HÖLDER ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HÖLDER ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS
Cho, Sang-Hyun;
  PDF(new window)
 Abstract
Let be a family of strictly convex domains in . We obtain explicit estimates for the solution of the -equation on in Hlder space. We also obtain explicit point-wise derivative estimates for the -equation both in space and parameter variables.
 Keywords
Hlder estimates;integral representation for ;Cauchy-Riemann equation;
 Language
English
 Cited by
 References
1.
H. P. Boas and M.-C. Shaw, Sobolev estimates for the Lewy operator on weakly pseudo- convex boundaries, Math. Ann. 274 (1986), no. 2, 221-231. crossref(new window)

2.
S.-C. Chen and M.-C. Shaw, Partial Differential Equations in Several Complex Variables, AMS/IP Studies in Advanced Mathematics, 19. American Mathematical Society, Providence, RI; International Press, Boston, MA, 2001.

3.
S. Cho, Sobolev estimates for the local extension of tangential CR-closed forms on real hypersurfaces in $C^{n}$, Preprint.

4.
S. Cho and J. Choi, Explicit Sobolev estimates for the Cauchy-Riemann equation on parameters, Bull. Korean Math. Soc. 45 (2008), no. 2, 321-338. crossref(new window)

5.
R. S. Hamilton, Deformation of complex structures on manifolds with boundary I, II, J. Differential Geometry 12 (1977), no. 1, 1-45; J. Differential Geom. 14 (1979), no. 3, 409-473.

6.
J. J. Kohn and H. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math. (2) 81 (1965), 451-472. crossref(new window)

7.
M. Kuranishi, Strongly pseudoconvex CR structures over small balls. I, An a priori estimate. Ann. of Math. (2) 115 (1982), no. 3, 451-500. crossref(new window)

8.
M.-C. Shaw, $L^{2}$-estimates and existence theorems for the tangential Cauchy-Riemann complex, Invent. Math. 82 (1985), no. 1, 133-150. crossref(new window)

9.
M.-C. Shaw, $L^{p}$ estimates for local solutions of $\partial_{b}$ on strongly pseudo-convex CR manifolds, Math. Ann. 288 (1990), no. 1, 35-62. crossref(new window)

10.
M.-C. Shaw, Local existence theorems with estimates for $\partial_{b}$ on weakly pseudo-convex CR manifolds, Math. Ann. 294 (1992), no. 4, 677-700. crossref(new window)